# SDR RAIA2019082910013

- Difficulty date: August 19, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 42-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM SEAT TRACKS HAVE LIGHT CORROSION FROM FRAME 42 THRU 51-          R/R SEAT TRACK WITH LIGHT CORROSION ON LH OMEGA BEAM FROM 42 - 49 FRAMES. R/R LOWER SEAT TRACK AT LH AND RH STA 50 AND RH LOWER AT STA 51, SEAT TRACK ON STA 51 LH SIDE STILL NEEDS TO BE REPLACED. INSTALLED LH LOWER SEAT TRACK AT STA 51.
